# SDR SWAA2013052316438

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 27,150 hours, 16,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOP AT ROW 12.  R & R LIGHT IAW MM.
